# SDR AALA202312229999

- Difficulty date: December 18, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 90,291 hours, 11,272 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 72570030483
- Condition: Cracked
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING T/E PANEL LANDING CRACKED OUTBOARD NUMBER 2 FLAP TRACK. REMOVE AND REPLACE BEAM ASSEMBLY PART NUMBER 72-5700-3-0483. PER B777-200 SRM 51-40-02-0G.
